# SDR QXEA2012070900621

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 783.102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT UNDER FLOORBEAM BS 783.102 TOP ANGLE AND SPACER ANGLE HAVE CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING THICKNESS .047" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED CRACK FREE AREA REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4620.  ALODINED, PRIMED AND APPLIED CPC IAW RD 8/4-53-4620.
